Sensitivity of hidden Markov models release_zkmmldf5sbfcrhf75mhelgltwe

by Alexander Yu. Mitrophanov, Alexandre Lomsadze, Mark Borodovsky

Published in Journal of Applied Probability by Cambridge University Press (CUP).

Volume 42, Issue 03 p632-642 (2005)

Abstract

We derive a tight perturbation bound for hidden Markov models. Using this bound, we show that, in many cases, the distribution of a hidden Markov model is considerably more sensitive to perturbations in the emission probabilities than to perturbations in the transition probability matrix and the initial distribution of the underlying Markov chain. Our approach can also be used to assess the sensitivity of other stochastic models, such as mixture processes and semi-Markov processes.
In application/xml+jats format

Archived Files and Locations

application/pdf  122.0 kB
file_by3rzreiy5f2zcdiyu77x2zoz4
exon.gatech.edu (web)
web.archive.org (webarchive)
application/pdf  124.5 kB
file_6jzkszgadjbv7hsseww52cq5ym
web.archive.org (webarchive)
opal.biology.gatech.edu (web)
application/pdf  143.9 kB
file_f7cxxennz5careh6p2dfnb3wvi
web.archive.org (webarchive)
www.cambridge.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2005
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0021-9002
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 236156f8-3491-48ab-91b2-0a1e3ae64fce
API URL: JSON